NUI Maynooth

NUIM ePrints and eTheses Archive

NUIM Library

A universal Dirac operator and noncommutative spin bundles over fuzzy complex projective spaces

Dolan, Brian P. and Huet, Idrish and Murray, Sean and O’Connor, Denjoe (2008) A universal Dirac operator and noncommutative spin bundles over fuzzy complex projective spaces. Journal of High Energy Physics, 2008 (03-029). pp. 1-25. ISSN 1126-6708

[img] Download (240kB)

Abstract

We present a universal Dirac operator for noncommutative spin and spinc bundles over fuzzy complex projective spaces. We give an explicit construction of these bundles, which are described in terms of finite dimensional matrices, calculate the spectrum and explicitly exhibit the Dirac eigenspinors. To our knowledge the spinc spectrum for CPn with n ≥ 3 is new.

Item Type: Article
Additional Information: Preprint version of published article. The original publication is available at www.springerlink.com.
Keywords: Dirac operator; noncommutative spin bundles; fuzzy complex projective spaces; non-commutative;
Subjects: Science & Engineering > Mathematical Physics
Item ID: 2677
Identification Number: doi: 10.1088/1126-6708/2008/03/029
Depositing User: Dr. Brian Dolan
Date Deposited: 26 Aug 2011 15:32
Journal or Publication Title: Journal of High Energy Physics
Publisher: Institute of Physics
Refereed: No
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...